Medical Questions > Parenting > Toddlers Forum

tube in ears infection

My 19 month old daughter had several ear infections. She got tubes on September 16th and had her adenoids removed. She did really well for the first two weeks. Then, her ear started draining and had a little blood in it and ran a fever. She has since then been on three different antibiotics by mouth and has been on antibiotic ear drops since her surgery a month and a half ago. Now her ear is draining deep green foul smelling pus and the ENT specialist is continuing her on antibiotics by mouth and ear drops. What should my next step be???!? Obviously if she has been on antibiotics for 3 weeks, it is not going to get any better.
Did you find this post helpful?
|

User Profile
replied November 21st, 2008
Community Volunteer
It is not healthy to be on antibiotics for so long. It is possible that they did not keep the site clean during the surgery and left some foreign material in or ear, or she could be allergic to the tubing. Whatever it is, you should probably find a new ENT.....this one doesn't seem to care about making her better since no matter what he does her infection is getting worse.
|
Did you find this post helpful?
Must Read
Minor and more serious burns account for over 2 million doctor visits each year. But what is a burn? And what happens to the skin when it gets burned?...
Why are children at risk of burns? And what agents can cause the skin to burn? More on causes of skin burns and risk factors you can avoid here....
When should you seek medical help for a skin burn? We review common symptoms of burned skin as well as symptoms of airway burns here....